advertisement
Question
Posted by: annie b | 2010/11/04

sterilization

2 years ago I had myself sterilized, after which I continued my contraceptive. I have stopped the icontraceotive but now my breast itch as though it has insect bites. should I be worried?
is it hormones?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Annie b
I don't think the itching is due to stopping the contraceptives. Do you have any changes to the skin? If you have any signs of something that looks like eczema you should have your doctor look at it to exclude Paget's disease, a kind of breastcancer. Itchiness can also be caused by chemicals in your soap, lotions or the material of your bra's (especially the underwire, if it pokes through the material) or dry skin.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/11/04

Hallo Annie b
I don't think the itching is due to stopping the contraceptives. Do you have any changes to the skin? If you have any signs of something that looks like eczema you should have your doctor look at it to exclude Paget's disease, a kind of breastcancer. Itchiness can also be caused by chemicals in your soap, lotions or the material of your bra's (especially the underwire, if it pokes through the material) or dry skin.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement